Volume 19, issue 2 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Species substitution, graph suspension, and graded Hopf algebras of painted tree polytopes

Lisa Berry, Stefan Forcey, Maria Ronco and Patrick Showers

Algebraic & Geometric Topology 19 (2019) 1019–1078
Bibliography
1 M Aguiar, F Sottile, Structure of the Malvenuto–Reutenauer Hopf algebra of permutations, Adv. Math. 191 (2005) 225 MR2103213
2 M Aguiar, F Sottile, Structure of the Loday–Ronco Hopf algebra of trees, J. Algebra 295 (2006) 473 MR2194965
3 F Ardila, J Doker, Lifted generalized permutahedra and composition polynomials, Adv. in Appl. Math. 50 (2013) 607 MR3032308
4 P Barry, A Catalan transform and related transformations on integer sequences, J. Integer Seq. 8 (2005) MR2165334
5 F Bergeron, G Labelle, P Leroux, Combinatorial species and tree-like structures, 67, Cambridge Univ. Press (1998) MR1629341
6 J M Boardman, R M Vogt, Homotopy invariant algebraic structures on topological spaces, 347, Springer (1973) MR0420609
7 M P Carr, S L Devadoss, Coxeter complexes and graph-associahedra, Topology Appl. 153 (2006) 2155 MR2239078
8 F Chapoton, Bigèbres différentielles graduées associées aux permutoèdres, associaèdres et hypercubes, Ann. Inst. Fourier (Grenoble) 50 (2000) 1127 MR1799740
9 S L Devadoss, A realization of graph associahedra, Discrete Math. 309 (2009) 271 MR2479448
10 S Devadoss, S Forcey, Marked tubes and the graph multiplihedron, Algebr. Geom. Topol. 8 (2008) 2081 MR2460880
11 S L Devadoss, T Heath, W Vipismakul, Deformations of bordered surfaces and convex polytopes, Notices Amer. Math. Soc. 58 (2011) 530 MR2807519
12 S Forcey, Convex hull realizations of the multiplihedra, Topology Appl. 156 (2008) 326 MR2475119
13 S Forcey, Dear NSA : Long-term security depends on freedom, Notices Amer. Math. Soc. 61 (2014) 7
14 S Forcey, A Lauve, F Sottile, New Hopf structures on binary trees, from: "21st International Conference on Formal Power Series and Algebraic Combinatorics" (editors C Krattenthaler, V Strehl, M Kauers), Assoc. Discrete Math. Theor. Comput. Sci. (2009) 411 MR2721530
15 S Forcey, A Lauve, F Sottile, Cofree compositions of coalgebras, Ann. Comb. 17 (2013) 105 MR3027575
16 S Forcey, D Springfield, Geometric combinatorial algebras: cyclohedron and simplex, J. Algebraic Combin. 32 (2010) 597 MR2728761
17 J L Loday, M O Ronco, Hopf algebra of the planar binary trees, Adv. Math. 139 (1998) 293 MR1654173
18 J L Loday, M O Ronco, Order structure on the algebra of permutations and of planar binary trees, J. Algebraic Combin. 15 (2002) 253 MR1900627
19 J L Loday, M Ronco, Trialgebras and families of polytopes, from: "Homotopy theory : relations with algebraic geometry, group cohomology, and algebraic K–theory", Contemp. Math. 346, Amer. Math. Soc. (2004) 369 MR2066507
20 C Malvenuto, C Reutenauer, Duality between quasi-symmetric functions and the Solomon descent algebra, J. Algebra 177 (1995) 967 MR1358493
21 T Manneville, V Pilaud, Compatibility fans for graphical nested complexes, J. Combin. Theory Ser. A 150 (2017) 36 MR3645568
22 O F Inc., The on-line encyclopedia of integer sequences, electronic reference (2019)
23 V Pilaud, Signed tree associahedra, from: "Proceedings of the 26th International Conference on Formal Power Series and Algebraic Combinatorics", Assoc. Discrete Math. Theor. Comput. Sci. (2014) 309
24 A Postnikov, Permutohedra, associahedra, and beyond, Int. Math. Res. Not. 2009 (2009) 1026 MR2487491
25 A Postnikov, V Reiner, L Williams, Faces of generalized permutohedra, Doc. Math. 13 (2008) 207 MR2520477
26 A Tonks, Relating the associahedron and the permutohedron, from: "Operads : Proceedings of Renaissance Conferences", Contemp. Math. 202, Amer. Math. Soc. (1997) 33 MR1436915
27 E Zoque, Partitions, pairs of trees and Catalan numbers, preprint (2010) arXiv:1006.5706